IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Saddle point problems, Bott-Duffin inverses, abstract splines and oblique projections
Autor/es:
M. LAURA ARIAS; GUSTAVO CORACH; M. CELESTE GONZALEZ
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2014 vol. 457 p. 61 - 61
ISSN:
0024-3795
Resumen:
In this note, we present links between several different areas in numerical analysis and operator theory. More precisely, we show that several saddle point problems are solvable in the presence of a property (called compatibility) between a positive operator and a closed subspace of a Hilbert space, and the same happens with certain abstract spline problems. These notions are related to the generalized Bott-Duffin inverse.